# SDR DHLA200900030

- Difficulty date: May 17, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 085
- Aircraft time: 50,892 hours, 32,071 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fan
- Part number: EVT174100C
- Part serial: 3034
- Condition: Failed
- Location: Brake Assy
- Part time: 913 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ON LAST TAKEOFF 3RD HOT BRAKES ILLUM AT 80KTS REJECTED TAKEOFF PERF APPROP CHECKLISTS TAXI IN.  REPLACED NR 3 BRAKE IAW MM 32-42-27, OPS CK NORMAL.
